# SDR BB06077

- Difficulty date: October 6, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- Aircraft time: 68,990 hours, 31,045 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 0865
- Condition: Failed
- Location: R1 Door
- Part time: 31,087 hours, 12,878 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING DOOR ARMING FAULT, MAINTENANCE ACCIDENTALLY DEPLOYED THE R1 DOOR SLIDE AND DISCHARGED INFLATION BOTTLE.  THE SLIDE FAILED TO INFLATE.  MAINTENANCE REPLACED THE SLIDE AND BOTTLE.
